# SDR SWAA2022061617900

- Difficulty date: June 12, 2022
- Submitted: June 16, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 59,746 hours, 35,477 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN FLOOR HAS A 15 CRACK JUST FWD OF DOOR / [01] OK TO CONTINUE PER MEL 25-16-01 SP1B AUTHORIZATION #70892;[02] R&R AFT CARGO PIT FLOOR PANEL 1 FWD OF METAL ENTRY FLOOR PANEL IAW AMM 25-52-10. ITEM REMOVED FROM MEL.
